Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 129, NWS Jacksonville, FL

June 14, 2012Appling County, Coffee County, Jeff Davis County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 14, 2012, 7:09 PM EDT for Appling County, Coffee County, Jeff Davis County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 7:09 PM EDT (23:09 UTC)
Expired
Jun 14, 2012, 8:00 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Coffee County, GA, Jeff Davis County, GA

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:10 PM EDTTSTM WND DMGHazlehurst, GATHE 911 CENTER RECEIVED REPORTS OF TREES AND POWERLINES DOWN INCLUDING A REPORT OF A TREE LANDING ON A MOBILE HOME. NO REPORTS OF INJURIES AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1863 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS52 KJAX 142309
SVRJAX
GAC001-069-161-150000-
/O.NEW.KJAX.SV.W.0129.120614T2309Z-120615T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
  EXTREME WESTERN APPLING COUNTY IN SOUTHEAST GEORGIA
  NORTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 800 PM EDT

* AT 709 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HAZLEHURST...AND MOVING SOUTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAZLEHURST...SNIPESVILLE AND WEST GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3189 8246 3158 8274 3175 8296 3179 8290
      3179 8287 3182 8284 3184 8280 3186 8278
      3186 8276 3191 8269 3193 8268 3192 8264
      3196 8255
TIME...MOT...LOC 2309Z 043DEG 14KT 3188 8261

$$

PETERSON
2 follow-up statements
189 
WWUS52 KJAX 142355
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
755 PM EDT THU JUN 14 2012

GAC001-069-161-150000-
/O.CON.KJAX.SV.W.0129.000000T0000Z-120615T0000Z/
JEFF DAVIS GA-APPLING GA-COFFEE GA-
755 PM EDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN COFFEE...EXTREME NORTHWESTERN APPLING AND JEFF DAVIS
COUNTIES...

AT 754 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES NORTHEAST OF SNIPESVILLE...OR 6 MILES SOUTHWEST OF 
HAZLEHURST...MOVING SOUTHWEST AT 15 MPH. THERE WERE REPORTS OF 
TREES AND POWERLINES DOWN IN HAZELHURST FROM THESE STORMS. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
GREEN...SNIPESVILLE AND DENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3189 8246 3158 8274 3175 8296 3179 8290
      3179 8287 3182 8284 3184 8280 3186 8278
      3186 8276 3191 8269 3193 8268 3192 8264
      3196 8255
TIME...MOT...LOC 2354Z 050DEG 14KT 3182 8271

$$

PETERSON
692 
WWUS52 KJAX 150005
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
805 PM EDT THU JUN 14 2012

GAC001-069-161-150015-
/O.EXP.KJAX.SV.W.0129.000000T0000Z-120615T0000Z/
JEFF DAVIS GA-APPLING GA-COFFEE GA-
805 PM EDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COFFEE...EXTREME
NORTHWESTERN APPLING AND JEFF DAVIS COUNTIES HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3189 8246 3158 8274 3175 8296 3179 8290
      3179 8287 3182 8284 3184 8280 3186 8278
      3186 8276 3191 8269 3193 8268 3192 8264
      3196 8255
TIME...MOT...LOC 2355Z 050DEG 14KT 3182 8271

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:15 PM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jun 14, 2:15 PM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT THU JUN 14 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
SHOWERS AND TSTMS ARE FIRING UP ALONG AND TO THE SOUTH OF A COLD
FRONTAL BOUNDARY STRETCHING FROM EXTREME SOUTHERN GA INTO NORTHEAST
FLORIDA. WILL USE NUMEROUS TSTMS GENERALLY SW OF JAX...WITH SCATTERED
POPS INTO SE GA THROUGH EARLY THIS EVENING. GIVEN STORM TRENDS AND
SLOW MOVEMENT...WILL INCLUDE HEAVY RAIN/GUSTY WINDS/SMALL HAIL
WORDING FOR THE HEAVIER ACTIVITY THROUGH EARLY THIS EVENING.
ANTICIPATE THE ACTIVITY WILL DIMINISH SOME INTO THE OVERNIGHT AS
HEATING IS LOST AND THE BOUNDARY CONTINUES TO PUSH TO THE SOUTH.
CONVECTION WILL BE LESSER IN COVERAGE FRIDAY AFTN AS THE BOUNDARY
PUSHES INTO CENTRAL FLORIDA. WILL USE ISOLATED TO LOW END SCATTERED
POPS FRIDAY AFTN MAINLY SOUTH OF GNV. EXPECT BREEZY/LOCALLY WINDY
NORTHEAST WINDS TO DEVELOP IN THE WAKE OF THE FRONT FRIDAY...WITH
TEMPERATURES COOLING TO SLIGHTLY BELOW NORMAL...ESPECIALLY FAR NE
FL AND SE GA.

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
DRIER AND COOLER CONDITIONS EXPECTED AS PERSISTENT ONSHORE FLOW
DEVELOPS WITH SFC HIGH PRESSURE NNE OF THE AREA AND TROUGHING TO OUR
SOUTH AND WEST. A LOW CHANCE OF COASTAL SHOWERS DURING THE LATE
NIGHT AND EARLY MORNING HOURS WILL TRANSLATE INLAND DURING THE DAY
WITH MOSTLY SILENT 10% POPS ADVERTISED...ALTHO AN INCREASED CHANCE
OF AN ISOLD AFTN/EVENING STORM WILL EXIST NEAR THE I-75 CORRIDOR BY
TUE AFTN. SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY.

HIGH TEMPS WILL BE IN THE LOW 80S NEAR THE COAST TO UPPER
80S/NEAR 90 TOWARD THE SUWANNEE RIVER VALLEY AND OVER INLAND SE GA.
LOWS WILL RANGE FROM THE LOW 60S INLAND WHERE DRIER AIR WILL
RESIDE...TO THE LOW 70S ALONG THE ATLANTIC COAST.

A TIGHT PRESSURE GRADIENT SAT MAY BRING LAKE WIND ADVISORY CONDITIONS
TO THE COAST AND ST JOHNS RIVER BASIN FOR SUSTAINED NEAR 20-25 MPH
WITH GUSTS NEAR 30 MPH. THE GRADIENT WILL RELAX INTO SUN AND MON
WITH BREEZY CONDITIONS EXPECTED WITH SPEEDS 15-20 MPH.

&&

.AVIATION...BEST CHANCES OF AFTERNOON AND EVENING THUNDERSTORM
ACTIVITY WILL BE AT GNV DUE TO PROXIMITY OF THE LINGERING FRONTAL
BOUNDARY TO THE TERMINAL. HAVE PREVAILING MVFR THERE...WITH TEMPO
MVFR DUE TO BKN CIGS AT VQQ...JAX AND CRG WHERE A SHOWER MAY NEAR
OVER THE NEXT SEVERAL HOURS...BUT THE CHANCE OF THUNDER WILL BE VERY
LOW. OVERNIGHT ONSHORE FLOW AROUND 5-10 KTS WILL KEEP SIGNIFICANT
FOG AT BAY BUT LOW MVFR CIGS MAY IMPACT A FEW SITES LATE TONIGHT.
FRI LOW PRECIP CHANCES BUT BREEZY ONSHORE FLOW EXPECTED ONCE AGAIN.

&&

.MARINE...
FRONTAL BOUNDARY WILL CONTINUE TO SLIDE SOUTH...EXITING TO THE SOUTH
FRIDAY. NE WINDS WILL CONTINUE TO INCREASE...TO SCEC OFFSHORE LATER
TONIGHT...WITH SCA CONDITIONS FRIDAY THROUGH THE WEEKEND. EXPECT
SCEC CONDITIONS NEARSHORE FRIDAY THROUGH THE WEEKEND. WITH WINDS
BECOMING NE AND INCREASING. WINDS/SEAS WILL SUBSIDE FOR THE FIRST
HALF OF NEXT WEEK.

RIP CURRENTS: MODERATE RISK THROUGH FRIDAY. POTENTIAL FOR HIGH RISK
THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  88  63  87 /  30  10  10   0
SSI  73  83  71  83 /  10  10  10  10
JAX  67  85  66  85 /  30  10  10  10
SGJ  73  84  73  84 /  30  20  20  20
GNV  68  88  65  87 /  60  20  20  10
OCF  69  89  68  89 /  60  20  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

ALLEN/ENYEDI/CHASE
Hazardous weather outlook, Jun 14, 5:30 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT THU JUN 14 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-151000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
530 PM EDT THU JUN 14 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...LOCALLY HEAVY RAINFALL POSSIBLE OVER THE U.S. HIGHWAY 441
CORRIDOR THIS EVENING...

A SLOW MOVING COLD FRONT WILL DRIFT SOUTH ACROSS NORTHEAST FLORIDA.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
INLAND SOUTHEAST GEORGIA AND MUCH OF NORTHEAST FLORIDA. LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE MAINLY FROM HOMERVILLE TO
GAINESVILLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ISOLATED COASTAL SHOWERS
WILL BE POSSIBLE DUE TO A STRONG ONSHORE FLOW. AN ELEVATED RISK OF
RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS
BOATING CONDITIONS THROUGH THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ/MKT

In the hours before

Local storm report, Jun 14, 4:51 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY RAIN       5 W GAINESVILLE AIRPORT 29.69N 82.36W
06/14/2012  M2.40 INCH       ALACHUA            FL   TRAINED SPOTTER

            A STORM SPOTTER 5 MILES WEST OF THE GAINESVILLE AIRPORT
            REPORTED 2.4 INCHES OF RAIN IN AN HOUR.

&&

PP
Special weather statement, Jun 14, 4:54 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
454 PM EDT THU JUN 14 2012

GAZ149-150-162-163-142130-
ATKINSON-CLINCH-ECHOLS-WARE-
454 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE...
SOUTHEASTERN ATKINSON...WESTERN CLINCH AND NORTHERN ECHOLS COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530
PM EDT...

AT 454 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM ARGYLE TO 9 MILES
EAST OF MAYDAY...MOVING WEST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND ARGYLE...HOMERVILLE...COGDELL...MAYDAY
AND DU PONT THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3087 8300 3088 8298 3092 8298 3123 8285
      3117 8263 3105 8256 3074 8272 3077 8304
TIME...MOT...LOC 2054Z 098DEG 9KT 3109 8264 3081 8288

ENYEDI
Special weather statement, Jun 14, 5:28 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
528 PM EDT THU JUN 14 2012

GAZ149-163-142200-
ATKINSON-CLINCH-
528 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ATKINSON AND CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...

AT 529 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES WEST OF
COGDELL TO 5 MILES SOUTHEAST OF HOMERVILLE TO 15 MILES SOUTHEAST OF
DU PONT...MOVING SOUTHWEST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND COGDELL...ARGYLE...HOMERVILLE AND DU PONT
THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3126 8291 3126 8270 3123 8270 3102 8259
      3100 8256 3085 8251 3076 8281 3079 8283
      3084 8285 3085 8288 3104 8298 3119 8299
TIME...MOT...LOC 2129Z 045DEG 3KT 3117 8279 3098 8269
          3080 8275

ENYEDI
Special weather statement, Jun 14, 5:45 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT THU JUN 14 2012

GAZ149-163-142215-
ATKINSON-CLINCH-
545 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT...

AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PEARSON TO 17
MILES SOUTH OF PEARSON...MOVING WEST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PEARSON AND WILLACOOCHEE
THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3136 8280 3105 8271 3103 8298 3118 8298
      3118 8304 3119 8305 3124 8305 3127 8304
      3131 8307 3133 8307 3136 8311 3138 8311
TIME...MOT...LOC 2145Z 091DEG 12KT 3128 8289 3105 8282

ENYEDI
Special weather statement, Jun 14, 6:28 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT THU JUN 14 2012

GAZ132-133-142315-
COFFEE-JEFF DAVIS-
628 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN JEFF
DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 628 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF DENTON...OR 10 MILES
NORTHEAST OF BROXTON...MOVING WEST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SNIPESVILLE...
HAZLEHURST...DENTON AND PRIDGEN THROUGH 715 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3162 8266 3166 8300 3178 8301 3179 8299
      3179 8287 3182 8284 3184 8280 3186 8278
      3188 8252
TIME...MOT...LOC 2228Z 088DEG 16KT 3171 8276

NELSON
Special weather statement, Jun 14, 6:34 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
634 PM EDT THU JUN 14 2012

GAZ133-135-142315-
APPLING-JEFF DAVIS-
634 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN JEFF
DAVIS AND NORTHWESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 634 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTHEAST OF HAZLEHURST...OR 7
MILES NORTH OF GRAHAM...MOVING SOUTHWEST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HAZLEHURST THROUGH 715 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3197 8242 3196 8239 3194 8238 3184 8250
      3187 8275 3193 8266 3192 8265 3197 8254
      3195 8250 3198 8249
TIME...MOT...LOC 2234Z 057DEG 16KT 3193 8251

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:59 PM EDTSpecial Weather StatementJAXClinch31 min
Jun 13, 11:31 PM EDTSpecial Weather StatementJAXClinch29 min
Jun 14, 4:34 PM EDTSpecial Weather StatementJAXClinch26 min
Jun 14, 4:39 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr
Jun 14, 4:54 PM EDTSpecial Weather StatementJAXClinch36 min
Jun 14, 5:28 PM EDTSpecial Weather StatementJAXClinch32 min
Jun 14, 5:45 PM EDTSpecial Weather StatementJAXAtkinson30 min
Jun 14, 5:56 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr
Jun 14, 6:28 PM EDTSpecial Weather StatementJAXJeff Davis47 min
Jun 14, 6:34 PM EDTSpecial Weather StatementJAXJeff Davis41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.